Alert archive / West Virginia / Special Weather Statements in 2011

Special Weather Statement, NWS Charleston, WV

June 21, 2011Cabell County, Lincoln County, Wayne County, West Virginia; Lawrence County, Ohio; Boyd County, Kentucky

NWS Charleston, WV issued this special weather statement at Jun 21, 2011, 9:59 PM EDT for Cabell County, Lincoln County, Wayne County, West Virginia; Lawrence County, Ohio; Boyd County, Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 9:59 PM EDT (01:59 UTC)
Expired
Jun 21, 2011, 10:45 PM EDT
In force
46 min
Issued by
NWS Charleston, WV

Counties Boyd County, KY, Lawrence County, OH, Cabell County, WV, Lincoln County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 63 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -169 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-169 m²/s²
0-3 km storm-relative helicity
-145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WWUS81 KRLX 220159
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
959 PM EDT TUE JUN 21 2011

KYZ101>103-105-OHZ086-087-WVZ005-006-013-014-220245-
BOYD KY-CABELL WV-CARTER KY-GALLIA OH-GREENUP KY-LAWRENCE OH-
LAWRENCE KY-LINCOLN WV-PUTNAM WV-WAYNE WV-
959 PM EDT TUE JUN 21 2011

...ANOTHER ROUNDS OF SHOWERS AND THUNDERSTORMS STREAKING THROUGH THE 
TRI STATE...

AT 955 PM EDT...SHOWERS AND THUNDERSTORMS WERE MOVING NORTHEAST AT 
35 MPH OUT OF NORTHEAST KENTUCKY INTO LAWRENCE AND GALLIA COUNTIES 
OHIO...PLUS WAYNE...CABELL AND LINCOLN COUNTIES IN WEST VIRGINIA.

IN MOST CASES...THIS CLUSTER IS NOT AS STRONG AS THOSE STORMS SEEN
EARLIER THIS EVENING.  HOWEVER...LOCALIZED WIND GUSTS TO 45 MPH AND 
HAIL UP TO DIME SIZE COULD STILL OCCUR.  THOSE WIND SPEED ARE STRONG 
ENOUGH TO CAUSE SOME ADDITIONAL TREE DAMAGE AND POWER OUTAGES.
 
MORE LOCAL DOWNPOURS WILL ALSO OCCUR...CAUSING WATER TO POND 
ON ROADS...AND QUICKLY FILLING ROADSIDE DITCHES AND SMALL STREAMS.

A FLASH FLOOD WARNING REMAINS POSTED FOR GREENUP COUNTY UNTIL 1145 
PM.

LAT...LON 3859 8275 3860 8276 3877 8261 3859 8222
      3848 8206 3852 8205 3851 8204 3817 8190
      3790 8247 3795 8252 3796 8256 3821 8260
      3838 8294

$$

22

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jun 21, 9:15 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 21, 9:15 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
915 PM EDT TUE JUN 21 2011

.SYNOPSIS...
A BROAD AND SLOW MOVING LOW PRESSURE SYSTEM LINGERS OVER THE GREAT
LAKES THROUGH FRIDAY. ITS VICINITY WILL PRODUCE SEVERAL BOUNDARIES
AND STORM ACTIVITY THROUGH FRIDAY. HIGH PRESSURE NEXT WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
UPDATED THE FORECAST TO BETTER REFLECT THE TWO LINES OF
PRECIPITATION. THE SOUTHERN LINE SHOULD BEGIN TO WEAKEN CONSIDERABLY
AS IT PUSHES INTO THE AIR THAT HAS ALREADY BEEN WORKED OVER.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
BROAD LOW PRESSURE VERTICALLY STACKED REMAINS NEARLY STATIONARY OVER
THE GREAT LAKES REGION WEDNESDAY NIGHT AND THURSDAY. THIS FEATURE
WILL PRODUCE SEVERAL SFC REFLECTIONS...EVIDENT IN BOUNDARY LAYER
WIND CONVERGENCE FIELD...ALONG WITH SFC CAPE VALUES FROM 1000 TO
2000 J/KG MAINLY DURING THE AFTERNOON HOURS. VERY JUICY AIRMASS
WITH DEW POINTS IN THE MID TO UPPER 60S...PW AROUND 1.5 INCHES...DEEP
LAYERED SHEAR EXCEEDING 35 KNOTS...AND FREEZING LEVELS BETWEEN
12-13KFT PER NAM/GFS MODELS WILL LIKELY TRIGGER SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY.

UNDER THIS PARAMETERS...SOME OF THESE THUNDERSTORMS COULD BECOME
SEVERE WITH DAMAGING WIND AND LARGE HAIL BEING THE PRIMARY THREAT.
THERE IS A SLIGHT RISK FOR DAY TWO COVERING THE ENTIRE CWA...AND
FOR DAY THREE COVERING SOUTHEAST OH...NORTHEAST KY AND SOME WV
COUNTIES BORDERING THE OH RIVER.

BY FRIDAY NIGHT...FRONTAL BOUNDARY BRINGS STRONGER CONVERGENCE
ALONG BOUNDARY LYING SOUTHWEST TO NORTHEAST ACROSS THE SOUTHERN
AND WESTERN SLOPES...WITH HIGHER MOISTURE AND STILL HEALTHY
SEVERE ATMOSPHERIC PARAMETERS. WILL NOT BE SURPRISE TO SEE SEVERE
STORMS ACROSS THE SOUTHERN SECTIONS OF WV AND PORTIONS OF VA FRI
NIGHT.

BLENDED ECMWF/SREF AND GMOS FOR TEMPERATURES THROUGH THE PERIOD.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
BY SATURDAY...THE NAM SUGGEST COLD FRONT SHOULD BE EAST OF THE
AREA...WHILE THE GFS IS SLOWER BY MID DAY . DUE TO DIFFERENCES IN
MODELS OUTPUT...WENT CLOSER TO GMOS/HPC SOLUTIONS.

BY SUNDAY NIGHT/MONDAY...RAIN CHANCES REALLY DROP AS UPPER TROUGH
LIFTS OUT AND LARGE SURFACE HIGH FROM UPPER MIDWEST...SHIFTS INTO
EASTERN LAKES...UPPER OHIO VALLEY...AND NORTHERN APPALACHIANS. EXACT
PLACEMENT UNCERTAIN...BUT EXPANSE OF INFLUENCE OF THIS HIGH SHOULD
BE DOMINANT ENOUGH FOR DRY WEATHER FOR AT LEAST NORTHERN HALF OF THE
AREA...WITH ONLY SLIGHT OR LOW CHANCES IN THE SOUTH.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
CONDITIONS WILL BE GENERALLY VFR THROUGH THE PERIOD...WITH IFR
THUNDERSTORMS AT TIMES. SOME BRIEF FOG IS NOT OUT OF THE QUESTION
OVERNIGHT DUE TO THE RAINFALL THIS EVENING...BUT SOME STIRRING IN
THE ATMOSPHERE IS WORKING AGAINST IT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...

FORECAST CONFIDENCE: LOW

ALTERNATE SCENARIOS: TIMING OF THUNDERSTORMS MAY VARY. IN
ADDITION...FOG MAY OR MAY NOT FORM FOR A TIME OVERNIGHT.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    M    M    M    M    H    H    H    H    H    H
HTS CONSISTENCY  M    M    M    M    M    H    H    H    H    H    H    H
BKW CONSISTENCY  H    M    M    M    M    M    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    M    M    M    M    M    H    H    H    H
PKB CONSISTENCY  H    H    M    M    M    M    M    H    M    H    H    H
CKB CONSISTENCY  H    H    H    M    M    M    M    M    H    H    H    H

AFTER 00Z THURSDAY...
BRIEF IFR FROM INTERMITTENT CLUSTERS OF SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH AT LEAST SATURDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...AAR/ARJ
NEAR TERM...RPY
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...RPY
Hazardous weather outlook, Jun 21, 1:45 PM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
145 PM EDT TUE JUN 21 2011

VAZ003-004-WVZ008>011-013>020-024>040-046-047-221745-
DICKENSON-BUCHANAN-JACKSON-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-
BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
145 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR MUCH OF THE
AREA THROUGH TONIGHT. THE PRIMARY THREAT WILL BE WIND. HEAVY
RAIN...AND LOCALIZED FLOODING IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>007-221745-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-
145 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR MUCH OF THE
AREA THROUGH TONIGHT. THE PRIMARY THREATS WILL BE WIND. HEAVY
RAIN...AND LOCALIZED FLOODING IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHEAST
OHIO...NORTHEAST KENTUCKY AND THE WEST VIRGINIA COUNTIES ALONG THE
OHIO RIVER WEDNESDAY AND WEDNESDAY NIGHT. THE PRIMARY THREATS
WILL BE WIND AND HAIL. HEAVY RAIN...AND LOCALIZED FLOODING IS
ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 21, 8:35 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
835 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             MARIETTA                39.42N 81.53W
06/21/2011  U0.88 INCH       WASHINGTON         OH   PUBLIC

&&

NNNN
Local storm report, Jun 21, 8:37 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
837 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     GLENVILLE               38.92N 80.82W
06/21/2011                   GILMER             WV   PUBLIC

            TREES DOWN.

&&

NNNN
Special weather statement, Jun 21, 8:41 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
841 PM EDT TUE JUN 21 2011

WVZ011-020-028-030>032-039-040-220115-
BARBOUR WV-BRAXTON WV-DODDRIDGE WV-HARRISON WV-LEWIS WV-TAYLOR WV-
TYLER WV-UPSHUR WV-
841 PM EDT TUE JUN 21 2011

...STRONG THUNDERSTORMS WILL AFFECT DODDRIDGE...HARRISON...LEWIS...
NORTHEASTERN BRAXTON...NORTHERN UPSHUR...TAYLOR...TYLER AND WEST
CENTRAL BARBOUR COUNTIES...

AT 835 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 14 MILES
SOUTHEAST OF MIDDLEBOURNE TO 9 MILES WEST OF WESTON TO 13 MILES
NORTHEAST OF SUTTON...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE WIND GUSTS MAY RESULT IN SOME DOWNED TREES AND BRANCHES.

THESE STORMS WILL BE NEAR CENTER POINT AROUND 850 PM...HORNER AROUND
855 PM...WOLF SUMMIT AROUND 900 PM...LORENTZ AROUND 905 PM...
MEADOWBROOK AROUND 910 PM AND BRIDGEPORT AROUND 915 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
81 AND 128.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3943 8055 3947 8050 3947 8047 3944 8027
      3941 8022 3932 8017 3898 8009 3869 8057
      3889 8064 3891 8061 3895 8065 3938 8085
      3949 8067

09
Special weather statement, Jun 21, 9:14 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
914 PM EDT TUE JUN 21 2011

KYZ101>103-105-WVZ005-220200-
BOYD KY-CARTER KY-GREENUP KY-LAWRENCE KY-WAYNE WV-
914 PM EDT TUE JUN 21 2011

...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WAS MOVING INTO
NORTHEAST KENTUCKY AND WAYNE COUNTY WEST VIRGINIA...

AT 910 PM EDT...SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS
WERE ALONG A LINE FROM 10 MILES SOUTH OF MOREHEAD TO 8 MILES
NORTHEAST OF WEST LIBERTY TO 11 MILES NORTH OF SALYERSVILLE TO 4
MILES EAST OF SALYERSVILLE...MOVING NORTHEAST AT 30 TO 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
SHOWERS.  THIS COULD CAUSE SOME TREE DAMAGE AND POWER OUTAGES.

MORE LOCAL DOWNPOURS WILL FALL FROM THESE SHOWERS...CAUSING WATER TO
POND ON ROADS...AND QUICKLY FILLING ROADSIDE DITCHES AND SMALL
STREAMS.

THE FLASH FLOOD WARNING REMAINS POSTED FOR GREENUP COUNTY UNTIL
1145 PM. THROUGH 9 O'CLOCK...THE HEAVIEST RAIN HAVE BEEN
IN THE WESTERN PORTION OF THE GREENUP COUNTY.

LAT...LON 3834 8331 3834 8324 3841 8324 3874 8296
      3859 8284 3849 8264 3820 8244 3803 8242
      3788 8264 3797 8284 3799 8296 3796 8300
      3798 8303 3803 8301 3811 8290 3817 8292
      3818 8306 3826 8316 3819 8327 3828 8334

22
Special weather statement, Jun 21, 9:22 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
922 PM EDT TUE JUN 21 2011

WVZ031-032-039-040-047-220145-
BARBOUR WV-HARRISON WV-RANDOLPH WV-TAYLOR WV-UPSHUR WV-
922 PM EDT TUE JUN 21 2011

...SHOWERS AND THUNDERSTORMS WERE MOVING OUT OF HARRISON AND UPSHUR
COUNTIES...INTO TAYLOR...BARBOUR...RANDOLPH COUNTIES...

AT 915 PM EDT...SHOWERS AND THUNDERSTORMS WITH NEAR
SHINNSTON...CLARKSBURG..BRIDGEPORT...BUCKHANNON AND ALTON.

WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE WITH THESE SHOWERS AS THEY
MOVE NORTHEAST INTO THROUGH TAYLOR...BARBOUR AND RANDOLPH COUNTIES.
THESE WIND GUSTS CAN CAUSE SOME TREE DAMAGE AND POWER OUTAGES.

BRIEF DOWNPOURS WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THESE SHOWERS WILL AFFECT AREAS AROUND SUCH COMMUNITIES AS
ENTERPRISE...ROSEMONT...PHILIPPI...GRAFTON AND TYGART LAKE STATE
PARK...PLUS ELKINS BEFORE 10 O'CLOCK.

LAT...LON 3889 7951 3885 7953 3880 7950 3869 7963
      3870 7974 3874 7977 3870 7980 3873 8031
      3910 8028 3947 8050 3939 8009 3945 7996
      3944 7989 3931 7989 3923 7980 3913 7983
      3909 7978 3904 7977 3898 7944 3890 7944

22
Special weather statement, Jun 21, 9:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
959 PM EDT TUE JUN 21 2011

KYZ101>103-105-OHZ086-087-WVZ005-006-013-014-220245-
BOYD KY-CABELL WV-CARTER KY-GALLIA OH-GREENUP KY-LAWRENCE OH-
LAWRENCE KY-LINCOLN WV-PUTNAM WV-WAYNE WV-
959 PM EDT TUE JUN 21 2011

...ANOTHER ROUNDS OF SHOWERS AND THUNDERSTORMS STREAKING THROUGH THE
TRI STATE...

AT 955 PM EDT...SHOWERS AND THUNDERSTORMS WERE MOVING NORTHEAST AT
35 MPH OUT OF NORTHEAST KENTUCKY INTO LAWRENCE AND GALLIA COUNTIES
OHIO...PLUS WAYNE...CABELL AND LINCOLN COUNTIES IN WEST VIRGINIA.

IN MOST CASES...THIS CLUSTER IS NOT AS STRONG AS THOSE STORMS SEEN
EARLIER THIS EVENING.  HOWEVER...LOCALIZED WIND GUSTS TO 45 MPH AND
HAIL UP TO DIME SIZE COULD STILL OCCUR.  THOSE WIND SPEED ARE STRONG
ENOUGH TO CAUSE SOME ADDITIONAL TREE DAMAGE AND POWER OUTAGES.

MORE LOCAL DOWNPOURS WILL ALSO OCCUR...CAUSING WATER TO POND
ON ROADS...AND QUICKLY FILLING ROADSIDE DITCHES AND SMALL STREAMS.

A FLASH FLOOD WARNING REMAINS POSTED FOR GREENUP COUNTY UNTIL 1145
PM.

LAT...LON 3859 8275 3860 8276 3877 8261 3859 8222
      3848 8206 3852 8205 3851 8204 3817 8190
      3790 8247 3795 8252 3796 8256 3821 8260
      3838 8294

22

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:20 PM EDTSpecial Weather StatementRLXPleasants25 min
Jun 21, 8:41 PM EDTSpecial Weather StatementRLXDoddridge, Harrison, Lewis, Upshur34 min
Jun 21, 9:22 PM EDTSpecial Weather StatementRLXBarbour, Harrison, Randolph, Taylor, Upshur23 min
Jun 21, 10:50 PM EDTSpecial Weather StatementRLXBoone, Logan, McDowell, Mingo, Raleigh, Wyoming40 min
Jun 21, 11:33 PM EDTSpecial Weather StatementRLXBoone, Fayette, Kanawha, Logan, McDowell, Raleigh and 1 more42 min
Jun 22, 12:31 AM EDTSpecial Weather StatementRLXFayette, Nicholas, Webster59 min
Jun 21, 9:14 PM EDTSpecial Weather StatementRLXBoyd, Carter, Greenup, Lawrence46 min
Jun 21, 10:09 PM EDTSpecial Weather StatementRLXBuchanan, Dickenson36 min

Nearby

Special Weather Statements in West Virginia, 2011Special Weather Statements in Ohio, 2011Special Weather Statements in Kentucky, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.